Differential Equations

, Volume 43, Issue 3, pp 328–333 | Cite as

On the structure of the set of continuously differentiable solutions for systems of functional-differential equations in a neighborhood of a singular point

  • G. P. Pelyukh
Ordinary Differential Equations

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bellman, R. and Cooke, K., Differential-Difference Equations, New York: Academic, 1963. Translated under the title Differentsial’no-raznostnye uravneniya, Moscow: Mir, 1967.MATHGoogle Scholar
  2. 2.
    Hale, J., Theory of Functional Differential Equations, New York: Springer, 1977. Translated under the title Teoriya funktsional’no-differentsial’nykh uravnenii, Moscow: Mir, 1984.MATHGoogle Scholar
  3. 3.
    Samoilenko, A.M. and Pelyukh, G.N., Ukr. Mat. Zh., 1994, vol. 46, no. 6, pp. 737–747.MATHMathSciNetGoogle Scholar
  4. 4.
    Pelyukh, G.P., Differ. Uravn., 2003, vol. 39, no. 1, pp. 45–49.MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2007

Authors and Affiliations

  • G. P. Pelyukh
    • 1
  1. 1.Institute of MathematicsNational Academy of SciencesKievUkraine

Personalised recommendations